# SDR CALA2014062091321

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 71,588 hours, 26,094 cycles
- Engine: Pwa PW2040
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPTY O2 BOTTLE AT 1L.  BOTTLE HAS BEEN DAMAGED MISSING STRAPS & THREAT PROTECTOR FOR FILL PORT BOTTLE.  REMOVED FROM ACFT, REPLACED REMOVED O2 BOTTLE.
